MAUDE Adverse Event Report: ENDOLOGIX INC. AFX; BIFURCATED STENT GRAFT

ENDOLOGIX INC. AFX; BIFURCATED STENT GRAFT
Model Number BA28-90/I16-30
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes Aneurysm (1708); Failure of Implant (1924)
Date of Event 03/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2018, endologix was made aware by a rep who was called by a physician today to review a cta for a patient that had an initial implant procedure done on (b)(6) 2015.It was reported that patient's aaa was increasing in size and physician was questioning if there is a type 3.From looking at the cta, the patient original device had a short proximal neck.The proximal neck looks to have disease progression with enlargement of the aorta at the level of right renal measuring 3.9x3.5.No obvious type 1a seen, but suspected.Overlap of components looks good and stable.Rep will discuss cta in further detail with physician at a later time and what he plans to do for patient.Patient is doing well and stable and being monitored.
 
Additional Manufacturer Narrative
A device failure could not be determined due to a lack of any medical records or imaging, as well as procedure related harms and the final patient disposition.Clinical was unable to confirm the reported indeterminate endoleak and sac growth.There have been no further reports of negative patient sequelae.A review of the manufacturing lot confirmed all devices met specifications prior to release.The devices remain implanted in the patient and will not returned and no evaluation will be completed.These types of events will be monitored and trended as part of the quality system.

Brand Name
AFX
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX INC.
2 musick
irvine CA 92618
MDR Report Key7397942
Report Number2031527-2018-00230
Device Sequence Number10789789
Product Code MIH
UDI-Device Identifier00818009010247
UDI-Public(01)00818009010247
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date03/23/2018
Device Model NumberBA28-90/I16-30
Device Catalogue NumberF00759
Device Lot Number1265988009
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/09/2018
Supplement Date Received by Manufacturer03/09/2018
Initial Report FDA Received Date04/04/2018
Supplement Report FDA Received Date05/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VELA SUPRARENAL, LOT 1252472006
Outcome Attributed to Adverse Event Other;
Patient Age79 YR